| Catalog Number |
IAB-S730C |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "after insertion of iabc, it did not inflated".Additional information states that the iab catheter was removed and replaced into a different insertion site.No patient injury or consequence reported.The patient's current condition is reported as "fine'.
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint for "it did not inflated" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description
It was reported "after insertion of iabc , it did not inflated".Additional information states that the iab catheter was removed and replaced into a different insertion site.No patient injury or consequence reported.The patient's current condition is reported as "fine'.